PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 4 | 325-342
Tytuł artykułu

On the number of polynomials of bounded measure

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Vilnius University, Naugarduko 24, 2006 Vilnius, Lithuania
  • Department of Mechanics and Mathematics, Moscow State University, 119899 Moscow, Russia
Bibliografia
  • [An] G. E. Andrews, The Theory of Partitions, Addison-Wesley, Reading, Mass., 1976.
  • [Bá-Fü] I. Bárány and Z. Füredy, Computing the volume is difficult, Discrete Comput. Geom. 2 (1987), 319-326.
  • [Bo-Mo] D. W. Boyd and H. L. Montgomery, Cyclotomic partitions, in: Number Theory, R. A. Mollin (ed.), de Gruyter, 1990, 7-25.
  • [Do] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
  • [Gl] E. D. Gluskin, Extremal properties of orthogonal parallelepipeds and their applications to the geometry of Banach spaces, Mat. Sb. (N.S.) 136 (178) (1988), 85-96 (in Russian).
  • [Ko] S. V. Konyagin, On the number of irreducible polynomials with 0, 1 coefficients, Acta Arith., submitted.
  • [La] E. Landau, Sur quelques théorèmes de M. Petrovic relatifs aux zéros des fonctions analytiques, Bull. Soc. Math. France 33 (1905), 251-261.
  • [Le] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. (2) 34 (1933), 461-479.
  • [Lo] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris Sér. I 296 (1983), 707-708.
  • [Mi] M. Mignotte, Sur les nombres algébriques de petite mesure, Comité des Travaux Historiques et Scientifiques: Bulletin de la Section des Sciences 3 (1981), 65-80.
  • [Sm] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175.
  • [Ti] V. M. Tikhomirov, Some Questions in Approximation Theory, Izdat. Moskov. Univ., Moscow, 1976 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i4p325bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.